# SDR AALA201612079011

- Difficulty date: December 6, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 52,684 hours, 15,148 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT BATTERY DISCHARGED AT THE L2 DOOR FLIGHT ATTENDANT SEAT.  REPLACED THE BATTERY PACK IAW AMM 25-64-00-202-023.
